# SDR CALA2017021700394

- Difficulty date: February 14, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 86,692 hours, 14,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 131W11514103
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HAS A DENT IN THE LOWER AFT CORNER.  REPAIRED IAW SRM 52-10-01, FIG 102, REPAIR 8.
